On a conjecture of Erdös and Hajnal

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1-2
JournalMathematica Lapok
Volume22
StatePublished - 1973

Cite this

On a conjecture of Erdös and Hajnal. / Spencer, Joel.

In: Mathematica Lapok, Vol. 22, 1973, p. 1-2.

Research output: Contribution to journalArticle

@article{59758b48c1cf48438f124918e71afb78,
title = "On a conjecture of Erd{\"o}s and Hajnal",
author = "Joel Spencer",
year = "1973",
language = "English (US)",
volume = "22",
pages = "1--2",
journal = "Mathematica Lapok",

}

TY - JOUR

T1 - On a conjecture of Erdös and Hajnal

AU - Spencer, Joel

PY - 1973

Y1 - 1973

M3 - Article

VL - 22

SP - 1

EP - 2

JO - Mathematica Lapok

JF - Mathematica Lapok

ER -